# SDR ASAA0956793

- Difficulty date: October 12, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 10,796 hours, 3,394 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2123003AC
- Part serial: 06115063
- Condition: Failed
- Location: Cabin Pressure
- Part time: 10,796 hours, 3,394 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER TAKEOFF AUTOFAIL LIGHT ON OVERHEAD PRESSURIZATION CONTROL PANEL ILLUMINATED.  CHECKLIST ACCOMPLISHED AND OPERATED IN ALTN MODE.  CB FOR AUTO CONTROLLER 2 IS POPPED GROUNDED YES.  CONFIRMED FAULT.  NR 2 AUTO MODE MOTOR ON OUTFLOW VALVE OPS C/B REF WDM 31 31 23.  REMOVED AND INSTALLED NEW AFT OUTFLOW VALVE ASSY REF AMM 21 31 03 000 801.  PERFORMED GROUND FUNCTIONAL CKS MAN MODE TEST REF MM 21 31 00 710 801 AND CABIN PRESSURE CONT SYS TEST REF MM 21 31 00 700 802 CK GOOD.
